# SDR R7MR33332

- Difficulty date: March 8, 2001
- Submitted: July 10, 2001
- Operation: Air carrier
- Aircraft: N911LN
- Make and model: Bell 407
- Aircraft serial: 53446
- Engine: Allsn 250C47B
- System (JASC): 6310 · Engine/Transmission Coupling
- Part: Adapter
- Part number: 406040316101
- Condition: Worn
- Location: Eng/Trans Coup
- Part time: 184 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WORN BEYOND SERVICEABLE LIMITS.  REPLACED WITH NEW UNIT, CORRECTED PROBLEM.  NOTE: TRYING TO LOCATE DISCREPANT PART.
